Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Will folvite tablets cause any side effects ?

we are planning for a baby..my friend suggested me the folvite tablets she is using the same..i would like to know whether it will cause any side effects
Asked On : Thu, 24 Jun 2010
Answers:  3 Views:  1532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
i am a minor thelasemia patient and dr. suggested to take dose of Folvite 10mg. is this suitable for me. any side effect of the same medicine
Answered: Mon, 26 Sep 2011
  User's Response
i am a minor thelasemia patient and dr. suggested to take dose of Folvite 10mg. is this suitable for me. any side effect of the same medicine
Answered: Mon, 26 Sep 2011
General & Family Physician Dr. K.S Sanju's  Response
Folvite tablets are folic acids tablets used in pregnancy.Folic acid is advised starting 1 month before conception to prevent nervous tissue abnormalities in newborn..
So need not worry..
Answered: Thu, 24 Jun 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor